教師資料查詢 | 類別: 期刊論文 | 教師: 吳孟年 WU MENG-NIEN (瀏覽個人網頁)

標題:An Efficient Algorithm for Exact Distribution of Discrete Scan Statistics
學年
學期
出版(發表)日期2005/12/01
作品名稱An Efficient Algorithm for Exact Distribution of Discrete Scan Statistics
作品名稱(其他語言)
著者Ebneshahrashoob, Morteza; Gao, Tangan; 吳孟年; Wu, Meng-nien
單位淡江大學數學學系
出版者New York: Springer New York LLC
著錄名稱、卷期、頁數Methodology and Computing in Applied Probability 7(4), pp.459-471
摘要Waiting time random variables and related scan statistics have a wide variety of interesting and useful applications. In this paper, exact distribution of discrete scan statistics for the cases of homogeneous two-state Markov dependent trials as well as i.i.d. Bernoulli trials are discussed by utilizing probability generating functions. A simple algorithm has been developed to calculate the distributions. Numerical results show that the algorithm is very efficient and is capable of handling large problems.
關鍵字i.i.d. Bernoulli trials; two-state Markov dependent trials; waiting time random variables;
probability generating functions; success runs
語言英文
ISSN1387-5841
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!